# SDR HEEA079037

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: DK202
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT PLASTIC RETAINER FOR LENS CRACKED AROUND SCREW HOLES.
